Author Topic: Long term clonazepam user  (Read 1067 times)

[Buddie]

Re: Long term clonazepam user
« Reply #30 on: May 14, 2022, 05:14:35 am »
[...],

My current psychiatrist prescribes the .5 mg tablets.   I am not happy with him, as I have never seen him in person--only talked with him over the phone. 

I really want to find someone who will understand my situation and be patient with me...not baby me, but understand when I have a problem and have to hold. 

The worst thing for me to do would be to be an inpatient somewhere, because in 2014 they took me off cold turkey for 17 days.  It was brutal. 

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #31 on: May 14, 2022, 02:35:40 pm »
You have never seen this doctor F2F and he prescribes you klonopin .5 mgs 3 times per day via telemedicine? How did you find this doctor?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #32 on: May 17, 2022, 04:45:28 am »
I found him through the medicare portal.  He took my insurance.  I found it quite odd that he just talks over the phone.  I am NOT going to taper with this doctor.  I will be in waiting for a doctor that understands slow taper.  It may take a while to find someone, but, until then, I know what the tolerance entails.  I have found one that did have success tapering someone off a benzo. Unfortunately, that Dr. does not have any availability at the moment. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #33 on: May 17, 2022, 05:12:31 am »
IC, thanks! :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #34 on: May 19, 2022, 11:44:28 pm »
The most awful feeling of tolerance from being on a strong benzo long-term is the irritability and/or rage I experience at the most littlest of things. 

It is so unpleasant, and also why I hesitate to go out and socialize. 

Traffic jams are the worst.  I swear so often and I know my GABA receptors have been damaged and have to be healed. 

Has anyone taken a supplement to help with the paradoxical effects? 

I used to take l-theanine pills, which were excellent, but then stopped and started taking magnesium glycinate.  I've noticed that since stopping the l-theanine, I am less calm and more anxious than before, and also having diarrhea in the morning (could it be from the magnesium)? 

Thanks,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #35 on: May 20, 2022, 12:33:27 am »
Yes, diarrhea can be caused by magnesium supplements.  Magnesium is the active ingredient in Milk of Magnesia.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Long term clonazepam user
« Reply #36 on: May 20, 2022, 01:46:23 am »
[...], 

I read where certain types of magnesium are definitely the cause of diarrhea.  so, I tried the gylcinate version.  I am going to lay off for a few days, and see how if my GI issues get better.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.